# SDR AWXA0001374

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 28,440 hours, 13,019 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Part serial: 3966
- Condition: Contaminated
- Location: Lt & Rt Wing
- Part time: 28,440 hours, 13,019 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - 2/12/01 - ON APPROACH, THE CREW GOT AN ECAM WARNING, F/CTL SLATS FAULT AND THE CREW DECLARED AN EMERGENCY; AN UNEVENTFUL LANDING WAS MADE IN PHX.  MAINTENANCE TROUBLESHOT AND FOUND 1 LT AND 2 RT LEADING EDGE SLAT ROTARY ACTUATORS WITH WATER CONTAMINATION IN THEM.  ALSO FOUND THE LEFT APPU/FPPU DATA READING OUT OF LIMITS AT 0 DEGREE FLAPS.  REPLACED THE 3 CONTAMINATED LEADING EDGE SLAT ROTARY ACTUATORS AND REMOVED THE LT AND RT APPU''S AND ADJUSTED IAW AMM TASK 27-81-18-991-001.  ALL FUNCTIONAL CHECKS GOOD WITH NO FURTHER PROBLEMS REPORTED.  SLAT ROTARY ACT - LIEBHERR, (P/N 830A0000-02), (S/N 4062/4386), LOC 6083/6091 CM, CONTAMINATED, TT 28440, TC 13019.
